Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On exponentially closed fields


Author: Norman L. Alling
Journal: Proc. Amer. Math. Soc. 13 (1962), 706-711
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9939-1962-0141661-0
MathSciNet review: 0141661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. L. Alling, On ordered divisible groups, Trans. Amer. Math Soc. 94 (1960), 498-514. MR 0140595 (25:4013)
  • [2] -, A characterization of Abelian $ {\eta _\alpha }$-groups in terms of their natural valuation, Proc. Nat. Acad. Sci. 47 (1961), 711-713. MR 0175983 (31:259)
  • [3] P. Conrad, On ordered division rings, Proc. Amer. Math. Soc. 5 (1954), 323-328. MR 0061582 (15:849a)
  • [4] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [5] B. H. Neumann, On ordered division rings, Trans. Amer. Math. Soc. 66 (1949), 202-252. MR 0032593 (11:311f)
  • [6] O. F. G. Schilling, The theory of valuations, Math. Surveys, No. 4, Amer. Math. Soc., New York, 1950. MR 0043776 (13:315b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141661-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society